About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 521709, 6 pages
http://dx.doi.org/10.1155/2014/521709
Research Article

The Rate of Convergence of Lupas -Analogue of the Bernstein Operators

1School of Mathematical Sciences, BCMIIS, Capital Normal University, Beijing 100048, China
2Department of Basic Courses, Shandong Modern Vocational College, Jinan, Shandong 250104, China

Received 24 December 2013; Accepted 12 January 2014; Published 9 April 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Heping Wang and Yanbo Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Bernstein, “Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités,” Communications of the Mathematical Society of Charkow Séries 2, vol. 13, pp. 1–2, 1912.
  2. A. Lupas, “A q-analogue of the Bernstein operator,” University of Cluj-Napoca seminar on numerical and statistical calculus, 9, 1987.
  3. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at MathSciNet
  4. S. Lewanowicz and P. Woźny, “Generalized Bernstein polynomials,” BIT Numerical Mathematics, vol. 44, no. 1, pp. 63–78, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M.-M. Derriennic, “Modified Bernstein polynomials and Jacobi polynomials in q-calculus,” Rendiconti del Circolo Matematico di Palermo Serie 2, supplement 76, pp. 269–290, 2005. View at MathSciNet
  6. A. Il'inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Ostrovska, “On the q-Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 193–204, 2005. View at MathSciNet
  8. S. Ostrovska, “The approximation by q-Bernstein polynomials in the case q1,” Archiv der Mathematik, vol. 86, no. 3, pp. 282–288, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Ostrovska, “The first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007. View at MathSciNet
  10. G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, New York, NY, USA, 2003. View at MathSciNet
  11. G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277–288, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Wang, “Korovkin-type theorem and application,” Journal of Approximation Theory, vol. 132, no. 2, pp. 258–264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. H. Wang, “Voronovskaya-type formulas and saturation of convergence for q-Bernstein polynomials for 0<q<1,” Journal of Approximation Theory, vol. 145, no. 2, pp. 182–195, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Wang and F. Meng, “The rate of convergence of q-Bernstein polynomials for 0<q<1,” Journal of Approximation Theory, vol. 136, no. 2, pp. 151–158, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Wang and X. Wu, “Saturation of convergence for q-Bernstein polynomials in the case q1,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 744–750, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Finta, “Quantitative estimates for the Lupaş q-analogue of the Bernstein operator,” Demonstratio Mathematica, vol. 44, no. 1, pp. 123–130, 2011. View at MathSciNet · View at Scopus
  17. L.-W. Han, Y. Chu, and Z.-Y. Qiu, “Generalized Bézier curves and surfaces based on Lupaş q-analogue of Bernstein operator,” Journal of Computational and Applied Mathematics, vol. 261, pp. 352–363, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. I. Mahmudov and P. Sabancigil, “Voronovskaja type theorem for the Lupaş q-analogue of the Bernstein operators,” Mathematical Communications, vol. 17, no. 1, pp. 83–91, 2012. View at MathSciNet
  19. S. Ostrovska, “On the Lupas q-analogue of the Bernstein operator,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 5, pp. 1615–1629, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Ostrovska, “On the Lupaş q-transform,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 527–532, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Ostrovska, “Analytical properties of the Lupaş q-transform,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 177–185, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G. G. Lorentz, Bernstein Polynomials, Chelsea, New York, NY, USA, 1986. View at MathSciNet